Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Peak sets for Lipschitz functions


Authors: W. P. Novinger and D. M. Oberlin
Journal: Proc. Amer. Math. Soc. 68 (1978), 37-43
MSC: Primary 46J15; Secondary 30A98
DOI: https://doi.org/10.1090/S0002-9939-1978-0458178-8
MathSciNet review: 0458178
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We study the peak sets for the algebras of functions analytic in the unit disc D and satisfying a Lipschitz condition on $ \partial D$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46J15, 30A98

Retrieve articles in all journals with MSC: 46J15, 30A98


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1978-0458178-8
Article copyright: © Copyright 1978 American Mathematical Society

American Mathematical Society